# SDR DHL2001804517

- Difficulty date: August 3, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STABILIZER L/E INNER RIB CRACKED .5 INCH AT XFS 47.5. STOP DRILLED CRACK, FABRICATED REINFORCING ANGLE, AND INSTALLED ANGLE PER SRM 55-2-0 FIG 2 &51-1-21 PG 1.
